# SDR AALA20031009

- Difficulty date: September 15, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, EMERGENCY ESCAPE PATH LIGHTING WAS OBSERVED TO BE INOPERATIVE AT SEAT ROWS 24 THROUGH 36.  REPLACED BATTERY PACK AND REPAIRED CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
